Communications in Mathematical Physics

Eigenvalue inequalities for fermions in gauge theories

Cumrun Vafa and Edward Witten

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 95, Number 3 (1984), 257-276.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103941573

Mathematical Reviews number (MathSciNet)
MR0765268

Subjects
Primary: 81E20
Secondary: 58G25 81E13

Citation

Vafa, Cumrun; Witten, Edward. Eigenvalue inequalities for fermions in gauge theories. Comm. Math. Phys. 95 (1984), no. 3, 257--276. https://projecteuclid.org/euclid.cmp/1103941573


Export citation